# SDR AALA20160816005

- Difficulty date: August 15, 2016
- Submitted: August 17, 2016
- Operation: Air carrier
- Aircraft: N9409F
- Make and model: Doug DC-9-83
- Aircraft serial: 53121
- Aircraft time: 64,259 hours, 34,919 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Turbine
- Part number: 20495055
- Part serial: 1073798
- Condition: Ruptured
- Location: Cabin Cooler
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB THE TAIL COMPARTMENT HIGH TEMPERATURE INDICATOR ILLUMINATED.  EMERGENCY DECLARED. LANDING UNEVENTFUL.  THE AIRCRAFT WAS GROUNDED.   MAINTENANCE FOUND A RUPTURE IN THE LEFT COOLING TURBINE. REMOVED AND REPLACED LEFT AIR CYCLE MACHINE IAW AMM 21-51-01. OPERATIONAL AND LEAK CHECK NORMAL.
